# SDR DALA2014082804833

- Difficulty date: August 28, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 85,814 hours, 37,170 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS FROM SEAT 39 TO SEAT 45 ARE INOPERATIVE.  FOUND WIRE DISCONNECTED.  RECONNECTED WIRE.
